# SDR SWAA2023040512590

- Difficulty date: March 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS241 AT LT WING 2023-143018<[01] REPLACED CORRUGATED PLATE LOCATED ON ORSS 241 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 30 AND REV A.;[02] CORRECTED STEP 1. REPLACED CORRUGATED PLATE LOCATED ON ORSS 241 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 30 AND REV A. SEE INDIVIDUALS SIGN-OFF BELOW.;[03] REPLACED CORRUGATED PLATE LOCATED ON ORSS 241 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 115A2001 SHEET 30 AND REV A. SEE INDIVIDUALS SIGN-OFF BELOW.
